# SDR CALA2025071106470

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 96,245 hours, 13,708 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Part number: 15426005
- Part serial: 3208
- Condition: Failed
- Location: Nr 12 Spoiler
- Part time: 96,245 hours, 13,708 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NUMBER 12 SPOILER ACTUATOR LEAKING HYDRAULIC FLUID.   INSPECTION FOUND NR 12 SPOILER PCA FAILED.  NR 12 SPOILER PCA REMOVED AND REPLACED IAW AMM 27-61-02/401. OP TEST AND LEAK CHECK FOUND NO FURTHER DEFECT.
